# SDR IPXA2019031340017

- Difficulty date: March 3, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 21,048 hours, 13,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: A53979871201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y RT SHEAR PLATE AFT OF FRA 79 STR 26 IS CRACKED. REMOVED CRACKED SHEAR PLATE AND REPLACED WITH ANGLE IAW EO #A300-5310-58168-A.
